# SDR SWIA201440125

- Difficulty date: October 22, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 33,548 hours, 24,475 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 579-681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT TRACK FROM BS 579 - 681 CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW REO AND AMM.
